Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 11(4); 1978 > Article
Korean Journal of Anesthesiology 1978;11(4):381-384.
DOI: https://doi.org/10.4097/kjae.1978.11.4.381   
Management of a Comatose Patient following Intravenous Regional Anesthesia with Lidocaine Hydrochloride .
Sang Young Lee, In Ho Kim, Kyu Sub Jeong
Department of Anesthesiology, College of Medicine, Pusan National University, Pusan, Korea.
Abstract
The authors have experience with a convulsive and comatoae patient who had intravenous regional anesthesia with 15ml of 2% lidocaine hydrochloride (total 300 mg). These complications were developed after sudden deflation of a pneumatic tourniquet, at the completion of debridement and pin fixation for traumatic open fracture on the right middle and ring fingers in a local clinic. This patient was treated at the I.C.U. of Busan National University Hospital without any other sequela. The authors re-emphasize the dangerous risks such as convulsions or even cardiac arrest when using a high concentration of lidocaine hydrochloride in intravenous regional anesthesia, as performed frequently.
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 19,961 View
  • 0 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next